# SDR CA121002007

- Difficulty date: October 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 770441
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 639 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATED TGB INPUT SEAL LEAK BY REMOVING SEAL. FOUND CRACK ON RACE OF MAIN PART OF SEAL, NOT CARBON SURFACE.
